# SDR UALA2012103106277

- Difficulty date: October 30, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 63,651 hours, 22,285 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R4 DOOR WILL NOT ARM.  FOUND LIQUOR CART SAFETY SEAL UNDER AFT GIRT BAR SLIDER OF DOOR 4R.  REMOVED SEAL.  DOOR 4R ARM'S AND DISARM'S NORMAL PER AMM.
